# SDR UIEA2022102001152

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Part number: 731966
- Part serial: MX629963
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL ALTERNATING CURRET MOTOR PUMP C1 AND C2 WITH DRAIN LEAK( PUMP ASSEMBLIES WERE REPLACED AND THE TEST LEAK WAS PERFORMED IN EACH PUMP ASSY (NIL FINDINGS). OFF PART SN MX629963 & MX540177 / PN 731966 & 731966 )
